# SDR CW12001F00000

- Difficulty date: May 2, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: BYLB521581
- Part serial: 30
- Condition: Intermittent
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAILURE OF THE WING ANIT-ICE SYSTEM CAUSING COCKPIT INDICATION TO GO FROM GREEN TO AMBER.  SUPPORT VALVE IS STICKING.
